# SDR AALA202112088992

- Difficulty date: November 16, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,481 hours, 14,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U187
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L=1.5 IN, W=1.5 IN, D=0.008 IN, ON FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED BETWEEN STA 460 AND STA 480 AT S25L. REPLACED PANEL PER SRM 53-00-53-2R-5.
